# SDR SWAA2022080940032

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-8H4
- Aircraft serial: 30243
- Aircraft time: 60,593 hours, 37,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H OVER WING EXIT DOOR EMERGENCY EXIT LIGHT WIRES LOOSE AT BOTH UPPER CORNERS. / [01] RESECURE WIRES ON PASSENGER CABIN R/H OVER WING EXIT DOOR; EXIT LIGHT WIRES AT BOTH UPPER CORNERS PER SIP
